Today, we will investigate whether Tylenol can cause chest tightness. Before doing this research, we will try to answer these questions. What is Tylenol? What are the most common side effects? Who should not use it?

Tylenol is a drug that is used for the symptomatic treatment of severe and severe pain or fever. Tylenol is not a drug that completely cures the disease. Only this relieves the symptoms of moderate-to-severe pain and fever. There are two forms of the drug: syrup and tablet. The syrup form is preferred between 2 months and 6 years of age, while the tablet form is used for patients over 6 years of age. Since long-term use of the drug can permanently damage the liver, it should be used under the supervision of a doctor, and the doses recommended by the doctor should be adhered to. The key ingredient of the drug is the substance paracetamol. The most common side effects of the drug are headache, indigestion, abdominal pain and digestive upset.

Who should not use Tylenol? Those who are allergic to paracetamol, the key ingredient of the drug, and those who are allergic to other ingredients, should not use this drug. Apart from that:

1) Anemia

2) Those who have lung problems

3) Those with kidney failure and low liver enzymes

4) Premature birth or body weight of less than 4.5 kilograms

5) Hereditary Gilbert’s Disease

So, does tylenol medicine cause chest tightness? According to experts’ research, when Tylenol is used, it does not cause a tightness in the chest. But it can cause upper respiratory tract infection. Therefore, if you notice such a tightness or infection after you use the drug, you should definitely consult your doctor.

Leave a Reply

Your email address will not be published.